# SDR SWAA064619

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 64,552 hours, 60,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Part number: 6550588
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LEFT WING INBOARD FLAP INBOARD GIMBAL ASSY CORRODED.  REMOVED AND REPLACED GIMBAL ASSY PER MM.
